# SDR SF20051023

- Difficulty date: October 23, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N14XS
- Make and model: Saab SF340A
- Aircraft serial: 340A014
- Engine: Ge CT75A2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

FLIGHT 7591 IAD-PIT ABORTED TAKEOFF AT 100 KNOTS DUE TO LT ENGINE SURGING.  DEFERRED CTOT, CONT OPS PER MEL 76-10-1, CONTROL 3150, CAT C, DDD 11/02/05.  RTO INSPECTION DUE FOR ABORTED T/O AT 100 KNOTS.  C/W RTO INSPECTION IAW M/M 05-50-00-6 PROCEDURE NR 3, NO DEFECTS NOTED AT THIS TIME.
